MathSciNet Relay Station
MathSciNet bibliographic data
MR410506 (53 #14255) 49A25 (93C55)
Zabczyk, J. Remarks on the control of discrete-time distributed parameter systems. SIAM J. Control 12 (1974), 721–735.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement